A General Methodology of Partition and Mapping for Given Regular Arrays

Chen, X. and Megson, G.M (1995) A General Methodology of Partition and Mapping for Given Regular Arrays. Ieee Transactions on Parallel and Distributed Systems, 6 (10). pp. 1100-1107. ISSN 1045-9219. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1109/71.473518

Abstract

A methodology for partitioning and mapping of arbitrary uniform recurrence equations (UREs) expressed as computation graphs onto a given regular array is proposed. Deriving and based on a set of canonical dependencies together with two models of space projection, we give a general method of parallelization. The method has significant advantages in mapping an arbitrary computation graph onto a given processor array while preserving high efficiency in both communication and computation.

Item Type: Article
Uncontrolled keywords: ALGORITHM TRANSFORMATION; AUTOMATIC COMPILATION; GIVEN-SHAPE AND FIXED-MESH PARTITIONING; UNIFORM RECURRENCE EQUATION
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 75 Electronic computers. Computer science
Divisions: Faculties > Science Technology and Medical Studies > School of Computing
Depositing User: P. Ogbuji
Date Deposited: 05 Jun 2009 18:49
Last Modified: 05 Jun 2009 18:49
Resource URI: http://kar.kent.ac.uk/id/eprint/19757 (The current URI for this page, for reference purposes)
  • Depositors only (login required):